# SDR DALA13004643119

- Difficulty date: January 26, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 33,787 hours, 17,332 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT (RED) AT 9C INOPERATIVE.  FOUND WIRE HARNESS UNDER SEAT BROKEN.  REPAIRED BROKEN WIRE BY INSTALLING BUTT SPICE.  PERFORMED OPS CHECK. CHECKS GOOD.
